RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 5, Pages 1048–1053 (Mi dan8256)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Measurable selections of multivalued mappings and the problem of mass transfer

V. L. Levin

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (778 kB)

Bibliographic databases:
UDC: 519
Presented: Л. В. Канторович
Received: 15.10.1985

Citation: V. L. Levin, “Measurable selections of multivalued mappings and the problem of mass transfer”, Dokl. Akad. Nauk SSSR, 292:5 (1987), 1048–1053

Citation in format AMSBIB
\Bibitem{Lev87}
\by V.~L.~Levin
\paper Measurable selections of multivalued mappings and the problem of
mass transfer
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 5
\pages 1048--1053
\mathnet{http://mi.mathnet.ru/dan8256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878643}
\zmath{https://zbmath.org/?q=an:0639.28007}


Linking options:
  • http://mi.mathnet.ru/eng/dan8256
  • http://mi.mathnet.ru/eng/dan/v292/i5/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Levin, “A formula for the optimal value in the Monge–Kantorovich problem with a smooth cost function, and a characterization of cyclically monotone mappings”, Math. USSR-Sb., 71:2 (1992), 533–548  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. L. Levin, “On duality theory for non-topological variants of the mass transfer problem”, Sb. Math., 188:4 (1997), 571–602  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:9
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020